# SDR R61A201803060303

- Difficulty date: March 6, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 28,443 hours, 21,983 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Intermittent
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 12000 FEET, CABIN ALTITUDE 900 FEET, THEN AT 14000 FEET CABIN ALTITUDE 100 FEET. WENT TO MANUAL TO CONTROL CABIN ALTITUDE. AT 5000 FEET, WENT BACK TO AUTO AND SEEMED TO FUNCTION IN AUTO NORMALLY. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED PRESSURIZATION CHECK IAW AMM 21-30-00. NO FAULTS NOTED.
